Talk

Advanced search

Antibiotics (erithromycin) conflicting advice

(3 Posts)
Becca19962014 Mon 08-Jul-19 22:54:15

I've been taking antibiotics for an abscess, there's a thread on this board about that.

I had ten days worth and have had eight. Yesterday the abscess stopped leaking and went to a&e and told it's fine.

It's still there and now a solid lump under the skin.

I'm feeling really sick and unwell which they said was antibiotics. I can't ask prescribed if I can stop them have asked GP surgery and NHS direct pharmacist but keep getting conflicting advice - basically amounted to "don't know, maybe stop or maybe not, see the prescriber" and I can't as they're away for two weeks! It was a really nasty infection. I just don't know if I can cope with another two days of these side effects of feeling really sick, dizzy and worsening of my fainting disorder.

Any ideas? Should I keep taking it because of the lump only just dispersing? I've got diabetes if that makes a difference.

Any advice welcome.

OP’s posts: |
adrianabelshaw Tue 09-Jul-19 10:10:41

Maybe you can try an alternative like a natural antibiotic that won't upset your digestive system as much as the pharmaceutical ones. Garlic can be very helpful in these cases from my personal experience. Here's a helpful video explaining why that's the case:

www.youtube.com/watch?v=ZZfSRAO80I4
Even if it does not end all of your struggles it should not put much more strain on your organism.

Becca19962014 Tue 09-Jul-19 13:40:25

Thanks I'll try that!

OP’s posts: |

Join the discussion

Registering is free, quick, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Get started »